Alert archive / California / High Wind Warnings in 2013
High Wind Warning 5, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at May 27, 2013, 2:33 AM PDT. It was in force for 43 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2013, 2:33 AM PDT (09:33 UTC)
- Expired
- May 28, 2013, 9:32 PM PDT
- In force
- 43 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
075 WWUS76 KHNX 270933 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 233 AM PDT MON MAY 27 2013 CAZ095-099-271745- /O.UPG.KHNX.WI.Y.0039.000000T0000Z-130530T0100Z/ /O.NEW.KHNX.HW.W.0005.130527T0933Z-130529T0600Z/ /O.NEW.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 233 AM PDT MON MAY 27 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM PDT TUESDAY... ...WIND ADVISORY IN EFFECT FROM 11 PM TUESDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. THE HIGH WIND WARNING REPLACES THE WIND ADVISORY THAT HAD BEEN IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. A NEW WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 11 PM TUESDAY TO 5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH EXCEPT GUSTS TO 75 MPH BELOW PASSES AND THROUGH CANYONS. WINDS WILL DIMINISH TUESDAY NIGHT...BUT GUSTS UP TO 55 MPH WILL CONTINUE THROUGH AND BELOW THE PASSES AND CANYONS THROUGH WEDNESDAY NIGHT. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS EACH DAY. * LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE...TEHACHAPI AND HIGHWAY 58 FROM BORON TO TEHACHAPI. * IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING MOTOR HOMES... TRUCKS AND TRAVEL TRAILERS. IN ADDITION BLOWING DUST AND SAND WILL CAUSE REDUCED VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-271745- /O.EXT.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/ INDIAN WELLS VALLEY- 233 AM PDT MON MAY 27 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE INDIAN WELLS VALLEY. * WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS EACH DAY. * LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW WALKER PASS AND U.S. 395 FROM RANDSBURG TO THE JUNCTION OF HIGHWAY 14. * IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING MOTOR HOMES... TRUCKS AND TRAVEL TRAILERS. IN ADDITION BLOWING DUST AND SAND WILL CAUSE REDUCED VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
6 follow-up statements
171 WWUS76 KHNX 271719 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1019 AM PDT MON MAY 27 2013 CAZ095-099-280130- /O.CON.KHNX.HW.W.0005.000000T0000Z-130529T0600Z/ /O.CON.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 1019 AM PDT MON MAY 27 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM TUESDAY TO 5 AM PDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM TUESDAY TO 5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH EXCEPT GUSTS TO 75 MPH BELOW PASSES AND THROUGH CANYONS. WINDS WILL DIMINISH TUESDAY NIGHT...BUT GUSTS UP TO 55 MPH WILL CONTINUE THROUGH AND BELOW THE PASSES AND CANYONS THROUGH WEDNESDAY NIGHT. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS EACH DAY. * LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE... TEHACHAPI AND HIGHWAY 58 FROM BORON TO TEHACHAPI. * IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING MOTOR HOMES... TRUCKS AND TRAVEL TRAILERS. IN ADDITION BLOWING DUST AND SAND WILL CAUSE REDUCED VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-280130- /O.CON.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/ INDIAN WELLS VALLEY- 1019 AM PDT MON MAY 27 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE INDIAN WELLS VALLEY. * WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS EACH DAY. * LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW WALKER PASS AND U.S. 395 FROM RANDSBURG TO THE JUNCTION OF HIGHWAY 14. * IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING MOTOR HOMES... TRUCKS AND TRAVEL TRAILERS. IN ADDITION BLOWING DUST AND SAND WILL CAUSE REDUCED VISIBILITY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
549 WWUS76 KHNX 280124 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 624 PM PDT MON MAY 27 2013 CAZ095-099-281000- /O.CON.KHNX.HW.W.0005.000000T0000Z-130529T0600Z/ /O.CON.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 624 PM PDT MON MAY 27 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM TUESDAY TO 5 AM PDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM TUESDAY TO 5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH EXCEPT GUSTS TO 75 MPH OR HIGHER BELOW PASSES AND THROUGH CANYONS. WINDS WILL DIMINISH TUESDAY NIGHT...BUT GUSTS UP TO 55 MPH WILL CONTINUE THROUGH AND BELOW THE PASSES AND CANYONS THROUGH WEDNESDAY NIGHT. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS EACH DAY. * LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE... TEHACHAPI AND HIGHWAY 58 FROM BORON TO TEHACHAPI. * IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING MOTOR HOMES... TRUCKS AND TRAVEL TRAILERS. ADDITIONALLY...AREAS OF BLOWING DUST AND SAND WILL RESTRICT VISIBILITY TO LESS THAN A HALF MILE IN SOME LOCALITIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-281000- /O.CON.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/ INDIAN WELLS VALLEY- 624 PM PDT MON MAY 27 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE INDIAN WELLS VALLEY. * WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS EACH DAY. * LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW WALKER PASS AND U.S. 395 FROM RANDSBURG TO THE JUNCTION OF HIGHWAY 14. * IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING MOTOR HOMES... TRUCKS AND TRAVEL TRAILERS. ADDITIONALLY...AREAS OF BLOWING DUST AND SAND WILL CAUSE REDUCED VISIBILITY...POSSIBLY AS LOW AS A HALF MILE IN SOME LOCALITIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
384 WWUS76 KHNX 281007 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 307 AM PDT TUE MAY 28 2013 CAZ095-099-281815- /O.CON.KHNX.HW.W.0005.000000T0000Z-130529T0600Z/ /O.CON.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 307 AM PDT TUE MAY 28 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...ESPECIALLY THROUGH AND BELOW DESERT FACING PASSES AND CANYONS. A WIND ADVISORY WILL BE IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT THURSDAY. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH. WIND GUSTS TO 75 MPH ARE POSSIBLE THROUGH AND BELOW DESERT FACING PASSES AND CANYONS. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS. WINDS WILL GRADUALLY DECREASE BEFORE MIDNIGHT BUT GUSTS WILL REMAIN IN THE 50 TO 55 MPH RANGE INTO EARLY THURSDAY. * LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE... TEHACHAPI. HIGHWAY 14 FROM ROSAMOND TO RED ROCK CANYON AND HIGHWAY 58 BETWEEN TEHACHAPI AND MOJAVE WILL BE MOST VULNERABLE TO VERY STRONG CROSS WINDS WITH ARES OF BLOWING DUST AND SAND. * IMPACTS: THE STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES..INCLUDING MOTOR HOMES. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT THE VISIBILITY TO LESS THAN A HALF MILE AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. DRIVERS OF HIGH PROFILE VEHICLES WILL NEED TO USE EXTREME CAUTION...ESPECIALLY THOSE WHICH HAVE LIGHT LOADS. FREEWAY ON AND OFF RAMPS AROUND MOJAVE CAN BE ESPECIALLY DANGEROUS A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-281815- /O.CON.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/ INDIAN WELLS VALLEY- 307 AM PDT TUE MAY 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE INDIAN WELLS VALLEY. * WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS. * LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW WALKER PASS AND U.S. 395 FROM INYOKERN TO KRAMER JUNCTION. * IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD CAUSE REDUCED VISIBILITY...POSSIBLY AS LOW AS A HALF MILE IN SOME LOCALITIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEATHER.GOV/HANFORD
071 WWUS76 KHNX 281759 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1059 AM PDT TUE MAY 28 2013 CAZ095-099-290200- /O.CON.KHNX.HW.W.0005.000000T0000Z-130529T0600Z/ /O.CON.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 1059 AM PDT TUE MAY 28 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH. WIND GUSTS TO 75 MPH ARE POSSIBLE THROUGH AND BELOW DESERT FACING PASSES AND CANYONS. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS. WINDS WILL GRADUALLY DECREASE BEFORE MIDNIGHT BUT GUSTS WILL REMAIN IN THE 50 TO 55 MPH RANGE INTO EARLY THURSDAY. * LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE...TEHACHAPI. HIGHWAY 14 FROM ROSAMOND TO RED ROCK CANYON AND HIGHWAY 58 BETWEEN TEHACHAPI AND MOJAVE WILL BE MOST VULNERABLE TO VERY STRONG CROSS WINDS WITH AREAS OF BLOWING DUST AND SAND. * IMPACTS: THE STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES..INCLUDING MOTOR HOMES. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT THE VISIBILITY TO LESS THAN A HALF MILE AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. DRIVERS OF HIGH PROFILE VEHICLES WILL NEED TO USE EXTREME CAUTION...ESPECIALLY THOSE WHICH HAVE LIGHT LOADS. FREEWAY ON AND OFF RAMPS AROUND MOJAVE CAN BE ESPECIALLY DANGEROUS A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-290200- /O.CON.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/ INDIAN WELLS VALLEY- 1059 AM PDT TUE MAY 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE INDIAN WELLS VALLEY. * WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS. * LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW WALKER PASS AND U.S. 395 FROM INYOKERN TO KRAMER JUNCTION. * IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD CAUSE REDUCED VISIBILITY...POSSIBLY AS LOW AS A HALF MILE IN SOME LOCALITIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEATHER.GOV/HANFORD
238 WWUS76 KHNX 290120 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 620 PM PDT TUE MAY 28 2013 CAZ095-099-290930- /O.CON.KHNX.HW.W.0005.000000T0000Z-130529T0600Z/ /O.CON.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 620 PM PDT TUE MAY 28 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH. WIND GUSTS TO 75 MPH ARE POSSIBLE THROUGH AND BELOW DESERT FACING PASSES AND CANYONS. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS. WINDS WILL GRADUALLY DECREASE BEFORE MIDNIGHT BUT GUSTS WILL REMAIN IN THE 50 TO 55 MPH RANGE INTO EARLY THURSDAY. * LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE...TEHACHAPI. HIGHWAY 14 FROM ROSAMOND TO RED ROCK CANYON AND HIGHWAY 58 BETWEEN TEHACHAPI AND MOJAVE WILL BE MOST VULNERABLE TO VERY STRONG CROSS WINDS WITH AREAS OF BLOWING DUST AND SAND. * IMPACTS: THE STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES..INCLUDING MOTOR HOMES. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT THE VISIBILITY TO LESS THAN A HALF MILE AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. DRIVERS OF HIGH PROFILE VEHICLES WILL NEED TO USE EXTREME CAUTION...ESPECIALLY THOSE WHICH HAVE LIGHT LOADS. FREEWAY ON AND OFF RAMPS AROUND MOJAVE CAN BE ESPECIALLY DANGEROUS A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-290930- /O.CON.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/ INDIAN WELLS VALLEY- 620 PM PDT TUE MAY 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE INDIAN WELLS VALLEY. * WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS. * LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW WALKER PASS AND U.S. 395 FROM INYOKERN TO KRAMER JUNCTION. * IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD CAUSE REDUCED VISIBILITY...POSSIBLY AS LOW AS A HALF MILE IN SOME LOCALITIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
123 WWUS76 KHNX 290432 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 932 PM PDT TUE MAY 28 2013 CAZ095-099-291245- /O.CAN.KHNX.HW.W.0005.000000T0000Z-130529T0600Z/ /O.CON.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 932 PM PDT TUE MAY 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH WIND WARNING FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS OF UP TO 55 MPH. * TIMING: WINDS WILL SLOWLY DIMINISH TOWARD DAYBREAK BUT INCREASE AGAIN BY LATE WEDNESDAY MORNING. THE STRONGEST WINDS WILL OCCUR WEDNESDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE... TEHACHAPI.HIGHWAY 14 FROM ROSAMOND TO RED ROCK CANYON AND HIGHWAY 58 BETWEEN TEHACHAPI AND MOJAVE WILL BE MOST VULNERABLE TO STRONG CROSS WINDS WITH AREAS OF BLOWING DUST AND SAND. * IMPACTS: THE STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES..INCLUDING MOTOR HOMES. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT THE VISIBILITY TO LESS THAN A HALF MILE AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-291245- /O.CON.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/ INDIAN WELLS VALLEY- 932 PM PDT TUE MAY 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE INDIAN WELLS VALLEY. * WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS. * TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS. * LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW WALKER PASS AND U.S. 395 FROM INYOKERN TO KRAMER JUNCTION. * IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD CAUSE REDUCED VISIBILITY...POSSIBLY AS LOW AS A HALF MILE IN SOME LOCALITIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at May 26, 2:58 PM PDT, 11 hours 35 minutes earlier.
Area forecast discussion, May 26, 2:58 PM PDT, 11 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
258 PM PDT SUN MAY 26 2013
.SYNOPSIS...
A STORM SYSTEM OVER THE PACIFIC NORTHWEST WILL BRING A COOL ONSHORE
FLOW TO THE CENTRAL CALIFORNIA INTERIOR THROUGH THE HOLIDAY WEEKEND.
TEMPERATURES WILL BE NEAR NORMAL TODAY. MEMORIAL DAY WILL BRING
INCREASING CLOUDS AND COOLER AFTERNOON TEMPERATURES WITH THE
POSSIBILITY OF LIGHT PRECIPITATION MAINLY OVER THE HIGH SIERRA
NEVADA TOWARD EVENING.
&&
.DISCUSSION...
A LARGE UPPER TROUGH ALONG THE WEST U.S. WILL MAINTAIN A COOL
ONSHORE FLOW THROUGH THE HOLIDAY WEEKEND AND INTO MIDWEEK. A
SHORT WAVE DISTURBANCE MOVING THROUGH NCAL HAS BROUGHT BREEZY
CONDITIONS THIS AFTERNOON. ONSHORE PRESSURE GRADIENTS WILL
STRENGHTEN FURTHER THIS EVENING ACROSS CENTRAL CALIFORNIA
BRINGING STRONG GUSTY WINDS ESPECIALLY BELOW THE MOUNTAIN PASSES
OF KERN COUNTY AND MOJAVE DESERT AREA. STRONGER WIND POTENTIAL MAY
DEVELOP LATE MONDAY AS A DEEPER SHORT WAVE REACHES NCAL. THIS
SYSTEM OFF THE THE PAC NW COAST IS ACCOMPANIED BY A FETCH OF
SUBTROPICAL MOISTURE WITH PW VALUES OF 1.5 IN AND UPPER JET
120+KT. MODELS HAVE BEEN TRENDING BIT LOWER WITH PRECIPITATION
AMOUNTS AND NOT AS COLD. OPERATIONAL GFS AND EC IN BETTER
AGREEMENT WITH THE ENERGY AND POSITION OF UPPER TROUGH. ALTHOUGH
GFS MORE PROGRESSIVE AND DRIER THAN EC. MUCH OF THE GUIDANCE HAS
DECREASE THE POTENTIAL RAIN AMOUNTS OVER THE VALLEY. MOST OF THE
VORTICITY ENERGY MAY PUSH THROUGH NCAL INTO THE GREAT BASIN MONDAY
NIGHT INTO TUESDAY MORNING. PRECIPITATION THREAT MAY BE FOCUS OVER
THE MOUNTAINS WITH LITTLE OR LIGHT AMOUNTS IN THE SAN JOAQUIN
VALLEY. SNOW LEVELS MAY LOWER NEAR 9KFT WITH 700MB TEMPERATURES AT
1C DEGREES. AN INCH OR TWO OF SNOW COULD FALL OVER THE HIGH SIERRA
MONDAY NIGHT INTO TUESDAY MORNING. THE PRECIPITATION THREAT SHOULD
DECREASE TUESDAY AFTERNOON AS THE MOISTURE ALONG A COLD FRONT
QUICKLY MOVES THROUGH CENTRAL CA DURING THE MORNING. THE ONE
EXCEPTION COULD BE THE SJV FACING SLOPES OF THE TEHACHAPIS AND
TULARE FOOTHILLS WHERE CLOUDS AND DRIZZLE MAY BE POSSIBLE WITH A
STRONG NW UPSLOPE WIND FLOW. A STRONG UPPER JET ORIENTED NW-SE
WILL BECOME ALIGNED ACROSS CALIFORNIA TUESDAY AND WEDNESDAY
INCREASING THE POTENTIAL FOR HIGH WINDS ACROSS THE TEHACHAPI
MOUNTAIN PASSES AND MOJAVE DESERT. A BUILDING RIDGE ACROSS THE
WEST WILL PROVIDE WARM AND DRY CONDITIONS INTO NEXT WEEKEND.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 05-26 103:1974 66:1946 68:1951 40:1953
KFAT 05-27 104:1974 55:1971 69:1896 46:1998
KFAT 05-28 107:1984 58:1953 69:2009 45:1927
KBFL 05-26 107:1951 68:1998 72:1979 40:1918
KBFL 05-27 106:1974 66:1971 75:1974 42:1917
KBFL 05-28 107:1973 67:1953 72:2009 43:1906
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM PDT WEDNESDAY CAZ095-098-099.
&&
PUBLIC...MV
AVN/FW...DUDLEY
SYNOPSIS...WP
WEATHER.GOV/HANFORDHazardous weather outlook, May 26, 7:40 PM PDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 740 PM PDT SUN MAY 26 2013 CAZ095-098-099-272330- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 740 PM PDT SUN MAY 26 2013 ...WIND ADVISORY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERT. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT. FOR MORE INFORMATION PLEASE REFER TO /SFONPWHNX/. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WIND ADVISORY WILL REMAIN IN EFFECT MONDAY UNTIL 6 PM PDT WEDNESDAY. FOR MORE INFORMATION PLEASE REFER TO /SFONPWHNX/. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. DURFEE
In the hours before
Special weather statement, May 26, 10:30 PM PDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1030 PM PDT SUN MAY 26 2013 CAZ096-097-280400- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 1030 PM PDT SUN MAY 26 2013 ...COOL AND SHOWERY WEATHER POSSIBLE LATE ON MEMORIAL DAY... AN UNSEASONABLY COOL LOW PRESSURE AREA WILL MOVE THROUGH CENTRAL CALIFORNIA LATE MONDAY AND TUESDAY. A COLD FRONT WILL BRING BELOW NORMAL TEMPERATURES THROUGH WEDNESDAY. A FETCH OF SUBTROPICAL MOISTURE MAY ACCOMPANY THE TROUGH...INCREASING THE THREAT OF UNSETTLED WEATHER OVER CENTRAL CALIFORNIA. SNOW SHOWERS MAY BE POSSIBLE OVER THE HIGH SIERRA WITH SOME ACCUMULATIONS ABOVE 8500 FEET. HIKERS...BACKPACKERS AND OTHER OUTDOOR ENTHUSIASTS ARE ADVISED TO BE PREPARED FOR THE MUCH COOLER AND UNSETTLED WEATHER FOR THE NEXT FEW DAYS. MOTORISTS SHOULD BE PREPARED FOR WET AND SLICK ROADS IF TRAVELING TO THE HIGH COUNTRY. SANGER WEATHER.GOV/HANFORD
Local storm report, May 27, 1:20 AM PDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
120 AM PDT MON MAY 27 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM NON-TSTM WND GST 2 NE MOJAVE 35.07N 118.15W
05/27/2013 M56 MPH KERN CA AWOS
REPORTED AT AWOS STATION MHV
&&
IRIS SYSTEMLocal storm report, May 27, 1:21 AM PDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
121 AM PDT MON MAY 27 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM NON-TSTM WND GST 19 ESE LAKE ISABELLA 35.54N 118.14W
05/27/2013 M51 MPH KERN CA MESONET
REPORTED AT RAWS STATION BIJC1
&&
IRIS SYSTEMThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:33 AM PDT | Wind Advisory | HNX | 4 days |
Nearby
High Wind Warnings in California, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.